# SDR ASOA201100631

- Difficulty date: March 27, 2011
- Submitted: March 31, 2011
- Operation: Air carrier
- Aircraft: N857AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7411
- Aircraft time: 25,429 hours, 22,044 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: O-Ring
- Condition: Leaking
- Location: Pressure Switch
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENG OIL PSI FLUCTUATING 15 PSI AT CRUISE AND IDLE POWER.  AS LOW AS 32 TO 47 PSI   (EMERGENCY DECLARED) FOUND NR 2 ENG OIL PRESS SWITCH O-RING LEAKING STEADY STREAM.  R & R SAID O-RING IAW AMM 79-31-03.  PERFORMED LEAK AND OIL CONSUMPTION TESTS IAW AMM 71-00-00.  NO LEAKS OR OIL CONSUMPTION NOTED.
